August 13, 2008

Hair today....gone tomorrow?

First, I'm going public with this a little early: my hair is at best 'thinning' at worst I'm losing it.
It started last week at some point. I noticed more than normal on my towel and then Tuesday morning Mary said my pillow was covered in hair. It has not started coming out in clumps (that will result in me immediately shaving my head) for now, we're going with the description of 'thinning'.
On another note, the Lovenox shots will only have to continue for another two weeks or so. I just talked to Dr. V's assistant and I will start taking Coumadin (an oral or pill form of blood thinner) tonight. It might take a few weeks to get the dosage correct, so I will have to keep taking Lovenox at the same time.
I slept very little, three hours on Monday night however last night I was out for seven uninterrupted hours. That was a first in weeks, perhaps months!


Anonymous said...

Well my friend, at least you had to resort to chemo to reveal your solar panel. I just go about my daily business and I have a little less hair (more of a solar panel) as I start each day.

Your somewhat bald brother,


p.s. I was/am really happy to hear about your numbers. Here's to a really nice trend reversal and the start of the one we all want.

Anonymous said...

Hey Dave.. Been bald myself for a long time, as you know.. No big deal brother. Just think all the time you save by not having to comb your hair.... :)
I have been on the Coumadin drug for many years now.. once you get leveled off you only have to be tested (Protime) once a month. I always have a first aid kit handy in case I cut myself etc..

Thinking of you always.

Tom T.